On 100 mg for about 3 weeks with improved mood, less depression, less anxiety. It lasted for about 10 days then just stopped working. I crashed badly, crying, not sleeping, upset. Do I try an increased dose?
I am actually having the same problem. I have been taking it for about a month and today had the worse panic attack yet. I’m sad and just not myself. Felt great for a little while. So sorry your going through this.
Yes. Go up but ask your doctor first.
I take 50 mg a day. I found it takes a good 6 to 10 weeks for the drug to reach therapeutic levels. When I started I hit a high at about 1 week then I crashed like you, the first 4 to 5 weeks where the worst then I slowly felt better and better. So talk to your doctor and hang in there if you can it is a great drug. Hope this gives you some reassurance. All the best
Hi, Lola! Yes, the ups and downs are "normal" for the first 4-8 weeks or so until the drug reaches therapeutic levels in your bloodstream. You might talk to your doctor about a dosage increase... BUT TALK TO YOUR DOCTOR FIRST!
From the National Alliance on Mental Illness:
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve."
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jul 2018 • 5 answers
Updated 11 Sep 2016 • 1 answer
Updated 28 Sep 2016 • 1 answer
Updated 13 Apr 2017 • 1 answer
Updated 6 days ago • 3 answers